# SDR IPXA2021102575298

- Difficulty date: October 13, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 59,624 hours, 14,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: ANB720313
- Condition: None
- Location: Lt Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CLT MLG W/W VERTICAL STIFFENER CRACK AT AFT O/B WALL.REMOVED,FABRICATED AND REPLACED CRACKED VERTICAL STIFFENER IAW MD-11 SRM 51-35-01 AND SRM 51-33-01 (MINOR).
